MathSciNet Relay Station
MathSciNet bibliographic data
MR789080 22E50 (11Q25 11S37)
Clozel, L. Théorème d'Atiyah-Bott pour les variétés ${\germ p}$-adiques et caractères des groupes réductifs. (French) [Atiyah-Bott theorem for ${\germ p}$-adic manifolds and characters of reductive groups] Harmonic analysis on Lie groups and symmetric spaces (Kleebach, 1983). Mém. Soc. Math. France (N.S.) No. 15 (1984), 39–64.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement